# SDR U2RA201701250001

- Difficulty date: January 25, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65B12091U13
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SUPPORT ROD ATTACH FITTING CRACKED AT OUTBAORD SIDE OF THE NR 8 GROUND SPOILER.   REMOVED AND REPLACED FITTING IAW SRM 51-40-02
